On some class of hypersurfaces of semi-Euclidean spaces


Murathan C. , Arslan K., Deszcz R., Ezentas R. , Ozgur C.

Publicationes Mathematicae, vol.58, no.4, pp.587-604, 2001 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 4
  • Publication Date: 2001
  • Title of Journal : Publicationes Mathematicae
  • Page Numbers: pp.587-604
  • Keywords: pseudosymmetry type manifold, Ricci-semisymmetric manifold, semisymmetric manifold, hypersurface, STRUCTURE THEOREMS

Abstract

In the paper we prove that under some additional curvature condition the relations R · R = 0 and R · S = 0 are equivalent for hypersurfaces of semi-Euclidean spaces. We present also examples of hypersurfaces having the curvature tensor expressed by the square, in the sense of the Kulkarni - Nomizu product, of the Ricci tensor.